Alert archive / Indiana / Flash Flood Warnings in 2018

Flash Flood Warning 55, NWS Louisville, KY

September 8, 20184 counties in Indiana; Meade County, Kentucky

NWS Louisville, KY issued this flash flood warning at Sep 8, 2018, 7:34 PM EDT for 4 counties in Indiana; Meade County, Kentucky. It was in force for 116 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 8, 2018, 7:34 PM EDT (23:34 UTC)
Expired
Sep 8, 2018, 9:30 PM EDT
In force
116 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

Counties Crawford County, IN, Dubois County, IN, Harrison County, IN, Perry County, IN, Meade County, KY

The radar

The Louisville radar (KLVX), 67 km from the middle of the area, began a volume at 23:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 8, 7:50 PM EDTFLASH FLOOD1 Ne Carefree, INCREEK IS OUT OF ITS BANKS AND FLOWING THROUGH A BARN. MUCH OF THE EMPLOYEES PROPERTY IS UNDER WATER.
Sep 8, 7:56 PM EDTHEAVY RAIN 4.622 N Johnsburg, INAWOS STATION HNB, HUNTINGBURG.
Sep 8, 8:15 PM EDTFLASH FLOODCorydon, INMAJOR FLOODING IN CORYDON. WATER IS OVER ROADS THAT DO NOT NORMALLY FLOOD.
Sep 8, 8:45 PM EDTFLASH FLOOD1 E Siberia, INSR 145 IS CLOSED DUE TO HIGH WATER FROM INTERSTATE 64, NORTH TO IN 64 IN DUBOIS COUNTY.
Sep 8, 8:45 PM EDTFLASH FLOOD2 S Birdseye, INSR 145 IS CLOSED DUE TO HIGH WATER FROM INTERSTATE 64 IN PERRY COUNTY, NORTH TO IN 64 AROUND BIRDSEYE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 11.6 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2018-09-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 613 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2018-09-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
613 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
1106 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

645 
WGUS53 KLMK 082334
FFWLMK
INC025-037-061-123-KYC163-090130-
/O.NEW.KLMK.FF.W.0055.180908T2334Z-180909T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
734 PM EDT SAT SEP 8 2018

The National Weather Service in Louisville has issued a

* Flash Flood Warning for...
  Northwestern Harrison County in south central Indiana...
  Dubois County in south central Indiana...
  Crawford County in south central Indiana...
  Perry County in south central Indiana...
  Northwestern Meade County in central Kentucky...

* Until 930 PM EDT/830 PM CDT/.

* At 729 PM EDT/629 PM CDT/, radar indicated heavy rain across the 
  warned area. Flash flooding is likely ongoing or will begin 
  shortly. Most of the warned area has already received in excess of 
  3 inches of rainfall since this morning. 

* At 612 PM EDT, 3.73 inches of rain had fallen near Leavenworth IN 
  since 8 AM this morning. 

* Some locations that will experience flooding include...
  Jasper, Tell City, Corydon, English, Carefree Town, Mount Pleasant,
  Huntingburg, Ferdinand, Cannelton and Marengo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3845 8707 3833 8608 3814 8608 3801 8644
      3805 8651 3798 8652 3789 8672 3800 8681
      3802 8680 3800 8677 3810 8677 3812 8681
      3821 8679 3821 8707

$$

EBW
1 follow-up statement
954 
WGUS73 KLMK 090123
FFSLMK

Flash Flood Statement
National Weather Service Louisville KY
923 PM EDT SAT SEP 8 2018

INC025-037-061-123-KYC163-090132-
/O.EXP.KLMK.FF.W.0055.000000T0000Z-180909T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Harrison IN-Dubois IN-Crawford IN-Perry IN-Meade KY-
923 PM EDT SAT SEP 8 2018

...THE FLASH FLOOD WARNING FOR NORTHWESTERN HARRISON...DUBOIS...
CRAWFORD...PERRY AND NORTHWESTERN MEADE COUNTIES WILL EXPIRE AT 930
PM EDT/830 PM CDT/...

The heavy rain has ended. Flash flooding is no longer expected to 
pose a threat. Please continue to heed any remaining road closures.

LAT...LON 3845 8707 3833 8608 3814 8608 3801 8644
      3805 8651 3798 8652 3789 8672 3800 8681
      3802 8680 3800 8677 3810 8677 3812 8681
      3821 8679 3821 8707

$$

EBW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Sep 8, 6:21 PM EDT, 1 hour 13 minutes earlier.

Area forecast discussion, Sep 8, 6:21 PM EDT, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
621 PM EDT Sat Sep 8 2018

.Forecast Update...
Issued at 615 PM EDT Sat Sep 8 2018

Coordinated with SPC, and we decided on a TOR Watch til 03z for
counties along and near the warm front along the OH River and across
the northern part of central KY. Did not take it farther east to the
LEX metro since the primary threat in the short term is to the west.
Radar has been indicating a few cells with low-level rotation. Cells
that are able to translate along the warm frontal boundary will have
the highest potential to produce a tornado vs. cells that cross the
boundary into the cooler, more stable air to the north of the warm
front. Not expecting a high-end threat, but enough low-level shear
and low LCLs and just enough instability to warrant a Watch for the
next few hours. We will monitor the situation closely this evening.

&&

.Short Term...(This evening through Sunday)
Issued at 323 PM EDT Sat Sep 8 2018

Afternoon surface analysis reveals the remnant center of TD Gordon
just northwest of Evansville, IN.  The remnant has been moving east-
northeast today and this trajectory is expected to continue.  A warm
frontal boundary was located in an east-west orientation very close
to the I-64 corridor.  KY mesonet and NWS ASOS obs show dewpoints in
the lower 70s to the south of the boundary.  SPC meso analysis shows
moderate instability in place with CAPEs running around 1000-1500
J/Kg.  Cellular convection has been developing mainly east of the I-
65 corridor where substantial insolation occurred today.  Strongest
cell moved through Madison county and is now moving into WFO JKL's
CWA.

In the near term, the latest CAMs suggest that additional scattered
cellular convection will continue to develop and move northeastward.
We are on guard for cellular convection that could end up crossing
that warm-frontal boundary in the vicinity of the I-64 corridor.
Best shear parameters and low LCL heights are roughly located from
Louisville eastward through the Lexington metro region.  Any strong
storm interacting with that boundary will have the potential to
rotate, possibly resulting in a tornado or two.

Otherwise, large convective cluster over the far NW LMK CWA will
continue to move northeastward. Best chances of rainfall looks to be
north of the WK Parkway and west of I-65 through the afternoon
hours.  The strongest storms look to stay just west of the
Louisville metro area.  However, heavy rainfall and possible flash
flooding will be the primary hazard across southern IN this
afternoon.  Rainfall amounts of 1-2 in/hr are likely as the remnant
circulation pushes through south-central IN.

Moving into the evening and overnight, the latest guidance continues
to be in agreement with the remnant circulation of TD Gordon moving
into SE IN and then into OH during the overnight period.  Scattered
banded convection will likely trail the remnant circulation.  We're
already seeing this out across western KY.  This activity will
translate eastward and an overall decrease in coverage and
intensity is expected after sunset.  During the overnight hours,
surface cold front will approach from the northwest and the low-
level jet will increase across the region.  This will likely fire
additional convection within the I-65 corridor after midnight and
toward dawn on Sunday which will track eastward.  This activity will
pose a heavy rain threat to the Bluegrass region.  Therefore we
coordinated an extension of the Flood Watch into our NE sections a
little while ago.  Overnight lows tonight will be quite mild with
readings only dropping into the lower 70s.  Some spots in our far
northwest could drop into the lower-mid 60s late tonight as cooler
air filters in behind the surface frontal boundary.

For Sunday, the surface cold front will work its way across the area
accompanied by a band of showers and storms.  The storms could be on
the strong side Sunday afternoon, especially in areas east of the I-
65 corridor and really in the I-75 corridor.  Current thinking is
that cloud cover will be somewhat of an inhibiting factor on
convection.  However a fast low-mid level flow combined with
dewpoints remaining in the lower 70s and forced ascent along the
boundary interface could produce a line of storms that would be
capable of some wind damage in our eastern sections.  Currently that
area is in a marginal risk for tomorrow afternoon and that seems
reasonable, though if more insolation occurs I could see an upgrade
to a sight risk being warranted.  Highs tomorrow will likely exhibit
a gradient with highs in the upper 70s to the lower 80s in the
eastern parts of the region.  Highs may only top out in the low 70s
across southern IN and far NW KY.

.Long Term...(Sunday night through Saturday)
Issued at 205 PM EDT Sat Sep 8 2018

Sunday night the low that used to be TC Gordon will lift northward
across Ohio and drag its trailing cold front into the Appalachians.
Rain associated with this system will move on to the east and
gradually taper off. Any additional rainfall amounts will be light,
on the order of a quarter inch east of I-65.

Quieter weather will prevail for much of the long term as a weak
surface high builds in behind the departing storm system. Weak upper
troffing overhead will steadily weaken as we move into mid week,
with possible weak ridging beginning to build by late in the week,
though that will depend somewhat on Florence.

Florence is currently expected to impact the Atlantic coast Friday-
Saturday, likely in the vicinity of South Carolina. Typically when a
hurricane is affecting the east/southeast coast the Ohio Valley
tends to be dry. The GFS is showing QPF for us Fri-Sat, but may be
overdoing it given the weak synoptic ridging at the surface and
aloft (especially Friday). The EC, EPS, and CMC are all drier in
Indiana and Kentucky, possibly as a result of their placements of
Florence being farther west than the GFS/GEFS. In the forecast, will
lean drier.

As we dry out and ridging builds, daily maximum temperatures will
rise from the middle 70s on Monday to the middle and upper 80s
Friday and Saturday. Urban Louisville may even make a run at 90 on
Friday. The coolest morning will arrive on Tuesday with lows in the
50s.

&&

.Aviation...(18Z TAF Issuance)
Issued at 123 PM EDT Sat Sep 8 2018

Remnants of TD Gordon are forecast to move northeastward through
southern IL/IN and into southern OH during the period.  In general,
flying conditions are going to be all that great across the region
with IFR/MVFR conditions expected.

For this afternoon, moderate rain is expected over at KHNB and
eventually over at KSDF as the remnants of Gordon pass through the
region.  Ceilings look to be lowest over at KHNB where 5-700 ftAGL
ceilings will remain in place.  Over at KSDF, ceilings are likely to
remain in the FL012-015 range.

Further south at KBWG, some scattered showers will pass through the
region.  The more widespread rainfall looks to stay north of the
terminal.  Scattered thunderstorms will be possible this afternoon
and diminishing after the evening.  Over at KLEX, scattered showers
and storms will be possible this afternoon and into the evening
hours.  MVFR conditions are generally expected due to anticipated
ceilings.

For tonight, remnants of Gordon will continue to head northeast, but
a cold front will be pushing in from the north which will produce
additional showers and possibly a few storms.  This front will push
into the northwest sections tonight and then drop south of the river
after noon time Sunday.  IFR to MVFR conditions are expected through
this period.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Flash Flood Watch through Sunday evening for INZ076>079-083-084-
     089>092.

KY...Flash Flood Watch through Sunday evening for KYZ030>037-040>043-
     048-049-057.

&&

Update.......TWF
Short Term...MJ
Long Term....13
Aviation.....MJ
Hazardous weather outlook, Sep 8, 3:45 PM EDT, 3 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
345 PM EDT Sat Sep 8 2018

INZ076>079-083-084-089>092-KYZ030>037-040>043-048-049-057-091945-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Oldham-Trimble-Henry-Shelby-Franklin-Woodford-Fayette-
Bourbon-Nicholas-Jessamine-Madison-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Louisville,
La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort,
Georgetown, Cynthiana, Versailles, Lexington, Paris, Carlisle,
Nicholasville, Winchester, and Richmond
345 PM EDT Sat Sep 8 2018 /245 PM CDT Sat Sep 8 2018/

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Widespread rains and scattered thunderstorms are forecast as the
remnants of Tropical Storm Gordon approach the region. Localized
flooding is likely, with flash flooding possible where the heaviest
rains occur. Some of the thunderstorms may be severe with an isolated
tornado or two possible this evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Expect more soaking rains Sunday during the day, with continued
chances for stronger storms into the Bluegrass in the afternoon
hours. Localized flooding is likely, with flash flooding possible
where the heaviest rains occur.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to report rainfall amounts and any flooding
along with stronger wind gusts this weekend.

KYZ023>029-038-039-045>047-053>056-061>067-070>078-081-082-091945-
Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-Spencer-
Anderson-Nelson-Washington-Mercer-Larue-Marion-Boyle-Garrard-Butler-
Edmonson-Hart-Green-Taylor-Casey-Lincoln-Logan-Warren-Simpson-Allen-
Barren-Monroe-Metcalfe-Adair-Russell-Cumberland-Clinton-
Including the cities of Lewisport, Hawesville, Hardinsburg,
Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville,
Taylorsville, Lawrenceburg, Bardstown, Springfield, Harrodsburg,
Hodgenville, Lebanon, Danville, Lancaster, Morgantown, Brownsville,
Horse Cave, Greensburg, Campbellsville, Liberty, Stanford,
Russellville, Bowling Green, Franklin, Providence, Scottsville,
Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville,
and Albany
345 PM EDT Sat Sep 8 2018 /245 PM CDT Sat Sep 8 2018/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Scattered to numerous showers and thunderstorms are forecast for this
afternoon and into the evening hours as the remnants of tropical
storm Gordon pass through. Some storms could be rather strong with
gusty winds and the possibility of a few spin up tornadoes.
Torrential rainfall will be likely with any storm along with frequent
lightning. Localized flooding is possible especially in areas that
receive multiple rounds of storms or have experienced heavy rainfall
in the last few days.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Expect more soaking rains Sunday during the day, with continued
chances for stronger storms into the Bluegrass in the afternoon
hours. Localized flooding, frequent lightning, and gusty winds are
the main threats.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to report rainfall amounts and any flooding
along with stronger wind gusts this weekend.

MJ/13

In the hours before

Local storm report, Sep 8, 6:23 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
623 PM EDT SAT SEP 8 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     3 NNW TELL CITY         37.99N 86.78W
09/08/2018                   PERRY              IN   LAW ENFORCEMENT

            TREES DOWN BETWEEN TELL CITY AND TROY.

&&

MRC
Special weather statement, Sep 8, 6:32 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Louisville KY
632 PM EDT SAT SEP 8 2018

INZ079-092-KYZ030>032-034-082315-
Jefferson-Clark-Jefferson-Oldham-Shelby-Trimble-
632 PM EDT SAT SEP 8 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTH CENTRAL
JEFFERSON...EASTERN CLARK...OLDHAM...NORTHWESTERN SHELBY...WESTERN
TRIMBLE AND EASTERN JEFFERSON COUNTIES...

At 632 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 12 miles southeast of Scottsburg to
Jeffersontown. Movement was northeast at 25 mph.

Wind gusts up to 50 mph are possible with these storms.

Locations impacted include...
Louisville, Jeffersonville, Jeffersontown, St. Matthews, Lyndon, La
Grange, Middletown, Douglass Hills, Prospect and Hurstbourne.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Louisville.

LAT...LON 3873 8540 3817 8528 3814 8540 3815 8542
      3813 8543 3808 8564 3857 8573 3861 8565
      3861 8557 3865 8557
TIME...MOT...LOC 2232Z 242DEG 22KT 3854 8564 3818 8558

EBW
Local storm report, Sep 8, 7:01 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
701 PM EDT SAT SEP 8 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0656 PM     HEAVY RAIN       4 NNW MYERS             38.40N 83.98W
09/08/2018  E2.80 INCH       NICHOLAS           KY   PUBLIC

            24 HOUR RAINFALL TOTAL.

&&

MRC
Special weather statement, Sep 8, 7:08 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Louisville KY
708 PM EDT SAT SEP 8 2018

INZ079-092-KYZ031>034-082330-
Jefferson-Clark-Oldham-Shelby-Henry-Trimble-
708 PM EDT SAT SEP 8 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
JEFFERSON...NORTHEASTERN CLARK...EASTERN OLDHAM...NORTHWESTERN
SHELBY...TRIMBLE AND WESTERN HENRY COUNTIES...

At 707 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 10 miles east of Scottsburg to near La
Grange to 7 miles west of Shelbyville. Movement was northeast at 30
mph.

Winds to 40 mph are possible with these storms.

Locations impacted include...
Shelbyville, Madison, La Grange, New Castle, Bedford, Pendleton,
Hanover, Eminence, Simpsonville and Saluda.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Louisville.

LAT...LON 3874 8528 3873 8533 3863 8523 3858 8521
      3858 8518 3824 8513 3816 8537 3845 8541
      3868 8556 3883 8534
TIME...MOT...LOC 2307Z 228DEG 24KT 3873 8558 3848 8538 3825 8535

EBW
Local storm report, Sep 8, 7:09 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
709 PM EDT SAT SEP 8 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND DMG     1 WNW LEAVENWORTH       38.21N 86.36W
09/08/2018                   CRAWFORD           IN   PUBLIC

            TREE DOWN ON HIGHWAY 62.

&&

MRC
Local storm report, Sep 8, 7:23 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
723 PM EDT SAT SEP 8 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     TSTM WND DMG     1 WNW LEAVENWORTH       38.21N 86.36W
09/08/2018                   CRAWFORD           IN   PUBLIC

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1
            WNW LEAVENWORTH. TREE DOWN ON HIGHWAY 62.

&&

MRC

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 8:04 PM EDTSpecial Weather StatementLMKOrange41 min
Sep 7, 8:35 PM EDTSpecial Weather StatementLMKPerry40 min
Sep 7, 9:15 PM EDTAreal Flood AdvisoryLMKPerry2 hr
Sep 7, 9:56 PM EDTSpecial Weather StatementLMKPerry34 min
Sep 7, 10:29 PM EDTSpecial Weather StatementLMKPerry46 min
Sep 8, 11:35 AM EDTAreal Flood AdvisoryLMKCrawford, Dubois, Orange, Perry6 hr
Sep 8, 3:30 PM EDTSpecial Weather StatementLMKPerry30 min
Sep 8, 3:34 PM EDTSevere Thunderstorm WarningLMKPerry26 min
Sep 8, 3:40 PM EDTTornado WarningLMKPerry35 min
Sep 8, 4:09 PM EDTTornado WarningLMKCrawford, Harrison, Perry36 min
Sep 8, 4:13 PM EDTAreal Flood AdvisoryLMKPerry2 hr
Sep 8, 4:43 PM EDTFlash Flood WarningLMKPerry3 hr
Sep 8, 4:45 PM EDTTornado WarningLMKHarrison30 min
Sep 8, 5:51 PM EDTFlash Flood WarningLMKCrawford, Dubois, Perry114 min
Sep 8, 5:54 PM EDTTornado WarningLMKPerry36 min
Sep 8, 6:32 PM EDTAreal Flood AdvisoryLMKClark, Crawford, Floyd, Harrison, Orange, Perry and 2 more3 hr
Sep 8, 6:32 PM EDTSpecial Weather StatementLMKClark43 min
Sep 8, 6:45 PM EDTTornado WarningLMKCrawford, Perry30 min
Sep 7, 11:00 PM EDTSpecial Weather StatementLMKMeade45 min
Sep 8, 1:03 AM EDTSpecial Weather StatementLMKEdmonson42 min
Sep 8, 2:13 AM EDTSpecial Weather StatementLMKGreen47 min
Sep 8, 8:30 AM EDTAreal Flood AdvisoryLMKNicholas2 hr
Sep 8, 2:01 PM EDTAreal Flood AdvisoryLMKBoyle, Clark, Fayette, Garrard, Jessamine, Lincoln and 1 more119 min
Sep 8, 2:18 PM EDTSpecial Weather StatementLMKMadison27 min
Sep 8, 2:25 PM EDTSevere Thunderstorm WarningLMKMadison35 min
Sep 8, 4:20 PM EDTTornado WarningLMKBoyle, Casey, Lincoln25 min
Sep 8, 5:02 PM EDTSpecial Weather StatementLMKGarrard, Lincoln43 min
Sep 8, 5:23 PM EDTTornado WarningLMKHancock37 min
Sep 8, 7:08 PM EDTSpecial Weather StatementLMKShelby, Trimble22 min
Sep 8, 7:38 PM EDTSpecial Weather StatementLMKOldham37 min

Nearby

Flash Flood Warnings in Indiana, 2018Flash Flood Warnings in Kentucky, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.